# SDR 98ZZZX3890

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54313
- Make and model: Piper PA-31-350
- Aircraft serial: 317405439
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 4198301
- Condition: Failed
- Location: Rt Mlg
- Part time: 3,664 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED WITH NO RT GEAR DOWN LIGHT.  FOUND RT GEAR DOWNLOCK NOT LATCHED COMPLETELY.  FOUND DOWNLOCK HAD DIRT AND EXHAUST DEBRIS AND WAS STIFF.  CLEANED AND LUBED DOWNLOCKS.  PERFORMED RETRACTION TEST.  AIRCRAFT HAS CABLE KIT 764-958, NOT SPRING CAPSULES.  INSTALLED NEW DOWNLOCK SRINGS, P/N 41952-00.
